Publications récentes
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1879)
- Volume: 18, page 424-424
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Publications récentes." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 18 (1879): 424-424. <http://eudml.org/doc/99415>.
@article{Unknown1879,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {424-424},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Publications récentes},
url = {http://eudml.org/doc/99415},
volume = {18},
year = {1879},
}
TY - JOUR
TI - Publications récentes
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1879
PB - Carilian-Goeury et Vor Dalmont
VL - 18
SP - 424
EP - 424
LA - fre
UR - http://eudml.org/doc/99415
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.